Aa
A
A
Close
Avatar universal
I need help with symptoms of Trileptal and Zoloft...
Ok so, I have been taking the's meds for like 2 months now. I am taking 150 mg of Zoloft and 1800 mg of Trileptal daily. I have been very emotional, like it's that time of the month but it's not, for the last week and for like 2 days now, just randomly I smell weird as ****... Like I was warming up some pizza rolls and it smelled like sweaty day old gym clothes and then I heated up something else and it smelled like day old pissy clothes... Is this normal??
Cancel
1 Answers
Page 1 of 1
Avatar universal
You can learn a lot by Googling the drugs you're taking.  I took a brief look at Drugs.com and a minor side effect of trileptal is changes in sense of taste, which is closely related to sense of smell.  Another thing about this drug is it can cause severe depletion of sodium.  I'd go talk to your doc about it.  Do you suffer seizures?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1476662562
Blank
KTowne commented on Belle313's status
7 hrs ago
973741 tn?1342346373
Blank
specialmom A fall chill is in the air.... Comment
17 hrs ago
Avatar universal
Blank
Treelver joined this community
Welcome them!
Oct 16
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Depression Community Resources